Alexei Venkov

Automorphic functions and Kummer's problem

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Standard

Automorphic functions and Kummer's problem. / Venkov, Alexei; Proskurin, N.V.

In: Russian Mathematical Surveys, Vol. 37, No. 3, 1982, p. 165-190.

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Harvard

Venkov, A & Proskurin, NV 1982, 'Automorphic functions and Kummer's problem' Russian Mathematical Surveys, vol. 37, no. 3, pp. 165-190.

APA

Venkov, A., & Proskurin, N. V. (1982). Automorphic functions and Kummer's problem. Russian Mathematical Surveys, 37(3), 165-190.

CBE

Venkov A, Proskurin NV. 1982. Automorphic functions and Kummer's problem. Russian Mathematical Surveys. 37(3):165-190.

MLA

Venkov, Alexei and N.V. Proskurin. "Automorphic functions and Kummer's problem". Russian Mathematical Surveys. 1982, 37(3). 165-190.

Vancouver

Venkov A, Proskurin NV. Automorphic functions and Kummer's problem. Russian Mathematical Surveys. 1982;37(3):165-190.

Author

Venkov, Alexei ; Proskurin, N.V. / Automorphic functions and Kummer's problem. In: Russian Mathematical Surveys. 1982 ; Vol. 37, No. 3. pp. 165-190.

Bibtex

@article{e758ada01ddd11de8317000ea68e967b,
title = "Automorphic functions and Kummer's problem",
author = "Alexei Venkov and N.V. Proskurin",
note = "Translation from Uspekhi Mat. Nauk 37 (1982), no. 3(225), 143--165 (Russian)",
year = "1982",
language = "English",
volume = "37",
pages = "165--190",
journal = "Russian Mathematical Surveys",
issn = "0036-0279",
publisher = "Turpion Ltd.",
number = "3",

}

RIS

TY - JOUR

T1 - Automorphic functions and Kummer's problem

AU - Venkov, Alexei

AU - Proskurin, N.V.

N1 - Translation from Uspekhi Mat. Nauk 37 (1982), no. 3(225), 143--165 (Russian)

PY - 1982

Y1 - 1982

M3 - Journal article

VL - 37

SP - 165

EP - 190

JO - Russian Mathematical Surveys

T2 - Russian Mathematical Surveys

JF - Russian Mathematical Surveys

SN - 0036-0279

IS - 3

ER -